Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Isomorphism types of trees


Authors: Haim Gaifman and E. P. Specker
Journal: Proc. Amer. Math. Soc. 15 (1964), 1-7
MSC: Primary 04.60
DOI: https://doi.org/10.1090/S0002-9939-1964-0168484-2
MathSciNet review: 0168484
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 04.60

Retrieve articles in all journals with MSC: 04.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0168484-2
Article copyright: © Copyright 1964 American Mathematical Society